×

Optimal vaccination schedules in a deterministic model. (English) Zbl 0266.92011


MSC:

92D25 Population dynamics (general)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, N. T.J., Mathematical Theory of Epidemics (1957), Hafner: Hafner New York · Zbl 0115.37202
[2] Bellman, R.; Dreyfus, S., Applied Dynamic Programming (1962), Princeton Univ. Press: Princeton Univ. Press Princeton, N.J · Zbl 0106.34901
[3] Elveback, L. R.; Ackerman, E.; Young, G., A stochastic model for competition between viral agents in the presence of interference, Am. J. Epidem., 87, 373-384 (1968)
[4] Elveback, L. R.; Ackerman, E.; Gatewood, L., Stochastic two-agent epidemic simulation models for a community of families, Am. J. Epidem., 93, 267-280 (1971)
[5] Hoppensteadt, F.; Waltman, P., A problem in the theory of epidemics I & II, Math. Biosci., 12, 133-145 (1971) · Zbl 0226.92011
[6] Kendall, D. G., Deterministic and stochastic epidemics in closed populations, Proc. Third Berkeley Symposium on Mathematical Statistics and Probability, 4, 149-165 (1956)
[7] Kendall, D. G., Mathematical models in the spread of infection, (Math. and Computer Sciences in Biology and Medicine (1965), Med. Res. Council: Med. Res. Council London), 213-225
[8] Revelle, C. S.; Lynn, W. R.; Feldmann, F., Mathematical models for the economic allocation of tuberculosis control activities in developing nations, Am. Rev. Resp. Dis., 96, 893-909 (1967)
[9] Sanders, J. L., Quantitative guidelines for communicable disease control programs, Biometrics, 27, 883-893 (1971)
[10] Taylor, H. M., Some models in epidemic control, Math. Biosci., 3, 383-398 (1968)
[11] Tierney, M. S.; Waltman, P.; Wing, G. M., Some problems in the optimal design of shields and reflectors in particle and wave physics, Soc. Indust. Appl. Math. Rev., 7, 100-113 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.